Hello sabrinaadams. Dizziness is a normal and common side to taking viibryd. Its most often temporary and might take a few more days before it eases up, and leave you completely. If you find it really doesn't get any better (which it should) then mention it to your doctor. but bit of patience, you should be fine. Hope that you find it a good drug to be on. Best of wishes,pledge
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Aug 2011 • 1 answer
Posted 2 Nov 2011 • 1 answer
My boyfriend just recently started taking viibryd.. has anyone experienced feeling like a zombie? He
Posted 15 May 2014 • 1 answer
Posted 8 Oct 2015 • 1 answer
Viibryd - How long did it take for your brain to adjust? My husband is extremely dizzy & frequently?
Posted 27 Feb 2017 • 2 answers